# SDR BJNA010202

- Difficulty date: February 11, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064901
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FIRE DETECTION AND SUPPRESSION SYSTEM MESSAFE 1 F12671 ON OVERHEAD CONTROL DISPLAY UNIT.  REMOVED AND REPLACED FORWARD SMOKE DETECTOR PER ST 3000 COMPONENT INSTALLATION MANUAL, OPS TESTED SYSTEM NORMAL.  (M)
